Skip to Content

When I take Simvastatin would it make me drowsy?

Question is Closed
Report Favorite

Answers (1)

7 Jul 2013

Although drowsiness is not a known side effect of simvastatin ... it's difficult to always say that it definitely won't happen. But highly likely that you won't be drowsy.

http://www.drugs.com/sfx/simvastatin-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Why aren't there warnings about simvastatin and TGA's?

I started simvastatin last year and in November I sustained two TGA's. I see articles associating the two, but I see no warnings on the ...

1 answer 11 Mar 2011

Is Simvastatin 40mgm still available? I do not react adversely to it?

I have taken other Simvastatin and the result is redness and severe pain in muscles and joints. The Simvastatin by Cobalt labs is the only one I take ...

1 answer 30 Apr 2011

Is it possible that Simvastatin make your hair fall?

I have been taking Simvastatin for a year and my hair is falling. Do you think has something to do with it? Also I take Tricor.

1 answer 30 Jun 2011

Simvastatin - can a 40mg pill be safely cut in half to make two 20mg doses?

I ran out and my pharmacy was closed. My father takes 40 mgs daily and I take 20. He offered to give me one of his pills to tide me over for a couple ...

2 answers 20 Aug 2012

MUST I be drowsy taking Tylenol 3?

I'm wondering if one can become desensitized to the drowsy side effects of Tylenol 3. I have rheumatoid arthritis. I don't have health ...

2 answers 19 Sep 2014